# SDR CA110111001

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 1005354281005
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THEY WERE ON "APPROACH" WHEN THE AMBER (SPOILER FAULT), CYAN (FLAP RATE LOW) AND AMBER (R HYD PRESS LOW) CAS MESSAGES ILLUMINATED.  REVIEWING THE HYDRAULIC SYNOPTIC PAGE, THE RIGHT HYDRAULIC PRESSURE WAS INDICATING "0" AND THE RESERVOIR LEVEL WAS 4 PERCENT.  AFTER PARKING, THE CREW NOTED HYDRAULIC FLUID LEAKING FROM THE AIRCRAFT.  FOUND HYDRAULIC TUBE 1005354281-005 (HYDRAULIC RESERVOIR BOOTSTRAP PRESSURE TUBE) CHAFED THRU THICKNESS OF HYDRAULIC LINE, ADJACENT TO CLAMP.  (TUBE LOCATED IN THE AFT EQUIPMENT COMPARTMENT, RT HYDRAULIC SYSTEM).
